# SDR 3PQB20150321003

- Difficulty date: March 20, 2015
- Submitted: March 21, 2015
- Operation: Air carrier
- Aircraft: N801DM
- Make and model: Boeing 757256
- Aircraft serial: 26240
- Aircraft time: 20,041 hours, 13,083 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT ASSY AT R4 DOOR WILL NOT TEST.   FOUND LOOSE CONNECTION ON LIGHT ASSEMBLY.   TIGHTENED CONNECTION OPS CHECK NORMAL  REFERENCE VT-SAA JOB 7500025562
